The imaginary observer of the bias rule

Groves, Matthew 2012, The imaginary observer of the bias rule, Australian journal of administrative law, vol. 19, no. 4, pp. 188-201.

Attached Files
Name Description MIMEType Size Downloads

Title The imaginary observer of the bias rule
Author(s) Groves, MatthewORCID iD for Groves, Matthew
Journal name Australian journal of administrative law
Volume number 19
Issue number 4
Start page 188
End page 201
Total pages 15
Publisher Thomson Reuters (Professional)
Place of publication Rozelle, N.S.W.
Publication date 2012-08
ISSN 1320-7105
Keyword(s) bias rule
hypothetical observer
Language eng
Field of Research 1801 Law
HERDC Research category C1.1 Refereed article in a scholarly journal
Copyright notice ©2012, Thomson Reuters (Professional)
Persistent URL

Document type: Journal Article
Collections: Faculty of Business and Law
Connect to link resolver
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 0 times in TR Web of Science
Scopus Citation Count Cited 0 times in Scopus
Google Scholar Search Google Scholar
Access Statistics: 51 Abstract Views, 2 File Downloads  -  Detailed Statistics
Created: Tue, 05 Mar 2019, 13:57:55 EST

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact